# SDR CALA2022101402815

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Aft Frame 68 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA 5340-01724 REV C OP002 STEP 3.1. NDT NOTED A CRACK INDICATION IN DOORSTOP FITTING 1 BOTTOM IB HOLE AT 4:00 POSITION FACING AFT FRAME 68 LH. (REF LP 9682403 ? PREVIOUSLY CLEARED IN ERROR) -12-300-008. INSTALLED FITTING PER SRM 52-13-31-400-022-A. WORK AIR AND REQUIRES REPETITIVE INSPECTION IAW WITH SRI 53-41-12- CO ENT IS 24500 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTE PERFORMED UNDER VTMAE NR 36335 BY V934340. REPAIR IS A CAT B REP DE 205 NUM 009. INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIM RVALS 10700 ACCOMPLISHED FREEZE PLUG REPAIR ON FRAME AT LH FR68, #1 DOOR STO P FITTING, BOTTOM 1B HOLE IAW SRM 53-41-12-300-010 AND SRM 53-41 ADD EMP:V934340 OK TO CARRY PER SRI 53-401-12-205-009, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 24500 F/C''S FROM REPAIR EMBODIMETF/H''S NOT RELEVANT. SUBSEQUENT INSPECTIONS AT INTERVALS OF 10700 F/C''S, F/H''S NOT RELEVANT. INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC# 36335. TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED
